Prati
Mohammad Abolhasani
Mohammad Abolhasani
Ph.D. graduated in Applied Mathematics, SRBIAU, Tehran, Iran
Nema potvrđene e-adrese
Naslov
Citirano
Citirano
Godina
A new variational iteration method for a class of fractional convection-diffusion equations in large domains
M Abolhasani, S Abbasbandy, T Allahviranloo
Mathematics 5 (2), 26, 2017
142017
Modified homotopy perturbation method for solving delay differential equations
M Abolhasani, H Ghaneai, M Heydari
Appl. Sci. Reports 16 (2), 89-92, 2010
122010
Optimal homotopy perturbation method for solving partial differential equations with large solution domain
M Alolhasani, M Hosseini, H Ghaneai, ST Mohyud-Din
Scientific Research and Essays 7 (11), 1293-1297, 2012
32012
Variational iteration method for fractional wave-like and heat-like equations in large domains
M Abolhasani, S Abbasbandy, T Allahviranloo
order 12 (13), 14, 2017
12017
An efficient modification of homotopy perturbation method for solving Riccati differential equation in large domain
M Abolhasani, M Heydari, H Ghaneai
2016
Sustav trenutno ne može provesti ovu radnju. Pokušajte ponovo kasnije.
Članci 1–5